# SDR IPXA2014508224053

- Difficulty date: August 13, 2014
- Submitted: August 22, 2014
- Operation: Air carrier
- Aircraft: N455UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25476
- Aircraft time: 33,347 hours, 15,273 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 114N801710
- Condition: Corroded
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 10S2,  CORROSION FOUND ON FLOOR SUPPORT BS 1040 - 1080, RBL 48.    FABRICATED NEW FLOOR SUPPORT IAW DWG.
